# SDR A6WA2016080144110

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 30,658 hours, 29,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT THE GATE, FA INFORMED THE PILOT THAT THE MAIN PASSENGER DOOR AS DIFFICULT TO OPEN. DOOR DID OPEN.
